# SDR IPXA10559698

- Difficulty date: May 2, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 26,154 hours, 17,624 cycles
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 7  Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 7 SLAT T/E WEDGE LOWER SURFACE CHAFED ABOVE INBD MAIN TRACK (FOUND TO BE OUT OF LIMITS ON CARD NR 858143) NR 8 SLAT T/E WEDGE REPAIRED IAW SRM 51-70-10-2R-4 REPAIR 4 AND SRM51-70-10-0G REPAIR GENERAL.
